# SDR USAA070482

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FASTENER HOLE FOR A/C RAIL ATTACH BRACKET, BS 400 STR 8R AND 9R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLERS PER 53-10-20E, DEFECT SIZE: 1/8".
